# SDR C2XA03CL077

- Difficulty date: March 26, 2003
- Submitted: March 27, 2003
- Operation: Air carrier
- Aircraft: N14505
- Make and model: Emb EMB-135ER
- Aircraft serial: 145192
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 03132812
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2022 THE CREW REPORTED A INTERMITTENT SMELL OF ELECTRICAL SMOKE IN FLIGHT.   MAINTENANCE INSPECTED AND REPLACED THE NR 2 COFFEEMAKER.  OPERATIONAL CHECKS WERE GOOD.
